A Regularity Theory for Parabolic Equations with Anisotropic Nonlocal Operators in \(\boldsymbol{L_{{q}}(L_{{p}})}\) Spaces

Jae-Hwan Choi, Jaehoon Kang, Daehan Park. A Regularity Theory for Parabolic Equations with Anisotropic Nonlocal Operators in \(\boldsymbol{L_{{q}}(L_{{p}})}\) Spaces. SIAM J. Math. Analysis, 56(1):1264-1299, February 2024. [doi]

@article{ChoiKP24,
  title = {A Regularity Theory for Parabolic Equations with Anisotropic Nonlocal Operators in \(\boldsymbol{L_{{q}}(L_{{p}})}\) Spaces},
  author = {Jae-Hwan Choi and Jaehoon Kang and Daehan Park},
  year = {2024},
  month = {February},
  doi = {10.1137/23m1574944},
  url = {https://doi.org/10.1137/23m1574944},
  researchr = {https://researchr.org/publication/ChoiKP24},
  cites = {0},
  citedby = {0},
  journal = {SIAM J. Math. Analysis},
  volume = {56},
  number = {1},
  pages = {1264-1299},
}